Diphenhydramine Caplets (100 ct.) Case Pack 24

MSRP: $82.08
$70.06
(Inc. Tax)
MSRP: $69.56
$59.37
(Ex. Tax)
(You save $12.02 )
(No reviews yet) Write a Review
SKU:
D0102H79KBY
Gift wrapping:
Options available

Supplier Fulfillment (%): 98.28

Compares to the active ingredient in Benadryl Complete Allergy Relief Antihistamine. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies - sneezing, itchy watery eyes, runny nose, itching of the nose or throat. Also temporarily relieves these symptoms due to the common cold - Runny nose, Sneezing. Active Ingredient: Diphenhydramine HCI 25mg 24 bottles per case Made in the USA " Case Pack 24 Please note: If there is a color/size/type option, the option closest to the image will be shipped (Or you may receive a random color/size/type).

product_code_type:
upc
product_code:
85317004774